# SDR DHL2003740512

- Difficulty date: February 2, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1166 FRAME CRACKED AND BENT 3 INCHES ABOVE FLOOR STRINGER 17 L.  CUT OUT DAMAGED AREA 2 X 1.5 INCH, FABRICATED DOUBLER (7075-T6 .090) PER SRM 51-40-3 FIG 1.  ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED DOUBLER PER SRM 51-30-2.
